| Catalog Number |
PLC201200 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
11/21/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6) 2024, this patient underwent endovascular treatment of a zone 9 abdominal aortic aneurysm and was implanted with gore® excluder® aaa endoprostheses.The patient tolerated the procedure.On (b)(6) 2025, the patient showed up at seattle va and was seen by a physician who determined the aneurysm sack and the grafts are infected.The physician plans to explant the devices however however this procedure has not yet been scheduled, as the patient wants to wait.Relevant tests/laboratory data, including dates.
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Additional Manufacturer Narrative
B5: updated description.H6: updated codes.A review of the manufacturing and sterilization records verified the lot met all pre-release specifications.
Event or Problem Description
On (b)(6) 2025, the physician reported that the patient does not want surgery and the patient is currently being treated with iv antibiotics.The device(s) remain implanted.